Hi, I have had the implant for 4 years had it changed last February, I very rarly have periods and now for the last two month I have been on for 2 weeks then off for a week then the same thing. Just wondered if it was a problem with my implant or something ? Thanks
Hi, I ended my period this Tuesday and had sex on Wednesday then on Friday I had spotting, today is Sunday and I m still spotting. What could this mean? Also I just had a Baby four months ago. Couldn t this be the reason why I m spotting? Because my cycle still isn t normal?... Please help. I just hope it s not implantation bleeding.
Hi I am 20 years old I am sexually active but I have been on birth control for about seven months I recently switched to a different pill brand two months ago and everything was fine. I recently got my period last Saturday and it didn t seem to end until today I continued to bleed but what seemed more like spotting. I never spot and my periods usually never last more than four days this had continued for about a week and three days? Should I be concerned? Why am I spotting right after my period? Could it be implantation bleeding?
I am actually one month late with my period last week I got cramps just like my period will b on. Just after I pee wen I wipe there is light blood but after that no. Am married n my pregnamcg test negative. Is it serious. 6 days now v light bleeding.
I have two dermal piercings on my back and one is swollen on the bottom of it. It doesn t look any different except for the skin pushing the bottom of it up. I have had the piercing for three years, I have noticed this happen before but I don t think it was as prominent.
Hi, I have been loosing my hair for the past 3 months. Half of my hair is gone. I have also been on the pill for about 6 months. Loosing your hair I know is a side affect. I have heard though at the 5-6 mark that side affect may happen. BUT I have been dying my hair every month for the past 2 years. So i stopped dying my hair and I am still on the pill and taking vitamins for your hair. My hair has become weak and falls out a lot. Is it the pill or my hair dye? Should I go off the pill?
i am 77 suffering hair fall for the last three months now the front part is visibly thin. have been taking aten h and stovastin to keep bp and cholesterol under control. using hair garnier hair dye for two years.
Hi doc ! I am a 20 year old guy , doing bodybuilding since last three years . I do not masturbate at all but i am disturbed from wet dreams . The ejection is after 25-30 days . Does it affect my muscular strength ?
Hello there, I was wondering if there are ways I can deal with what I m assuming is body dismorphic disorder--although it could be that I am just that hideous--on my own? The area I live in has no public mental health help . I lost almost a...
I had my tongue pierced 2 weeks ago today, but about 5 days ago i had a red sort of lump come up on the top of my tongue in front of the piercing and im quite worried about it. It looks quite irritated, but its not sore when i eat or drink only...
Hi Doctor, I had pierced my ears a year back, 6 to 7 months had no problem as I was using Gold ear ring. after that I had put one artificial jewelery which was not fitting so my friend had pierced again on the hole, now the issue here is the holes...